# SDR UPS07449129

- Difficulty date: January 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - RIGHT BS 840 TENSION TIE TO FRAME CONNECTION FOUND 2EA HOLES CRACK AT FRAME (0.040" & 0.060").  M/D RIGHT BS 840 TENSION TIE TO FRAME CONNECTION I/B & O/B 2EA HOLES OVERSIZED BY INCREMENTS TO 0.309" DIA.  CRACK FREE INSPECTED BY HFEC PER NTM PART 6 51-00-00 FIG 16, FASTENERS INSTALLED AS PER UPS EO B747-5310-23715 APP B.
